# SDR JJBA20250911009

- Difficulty date: September 5, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FF1 RH SKIN CRACKED AT FR 4 AND EDGE OF SKIN AT NLG CUTOUT. REPAIR DOUBLER ON RH FWD FUSE I SKIN, AT FR 4 AND ON LOWER EDGE.
